Bad mood swings with generic version of the birth control pill Yaz? - AnswerHealth

Bad mood swings with generic version of the birth control pill Yaz?!


Question: Bad mood swings with generic version of the birth control pill Yaz!?
Has anyone else expereinced something simliar!? I was fine with the name brand, but ever since I've switched I've noticed I'm horribly moody and depressed, I am constantly crying!.!.!. I never used to cry!. I am wondering if anyone else has been on the pill and noticed that, maybe its just me and not the pill!? IDK!. Www@Answer-Health@Com


Answers:
Yes, I had a similar situation, although I was on Yasmin (it's almost exactly the same as Yaz)!. The first month I was on it, I cried a couple times, but I was used to that during PMS!. During the second month, I was crying nearly every other day for no reason, I was feeling extremely depressed, and my family got really concerned!. I wanted to stay on it to regulate my cycle and control my acne, even though it was hurting me emotionally!. I eventually couldn't take it anymore because it was so hard to keep up with school, so I went to my doctor, and he diagnosed me with depression!. It's now been a bit over a month since I've been off the pill, but I still have depression!.

I think you should consider stopping the pill now, or by the end of your current package!. Make sure you make an appointment with your doctor immediately, so you can tell him what's going on with you!.

Good luck <3Www@Answer-Health@Com

ask your docWww@Answer-Health@Com





The consumer health information on answer-health.com is for informational purposes only and is not a substitute for medical advice or treatment for any medical conditions.
The answer content post by the user, if contains the copyright content please contact us, we will immediately remove it.
Copyright © 2007-2011 answer-health.com -   Terms of Use -   Contact us

Health Categories